Kansas, 2011

Hail and Damaging Winds in Kansas, August 18, 2011

August 18, 2011 · NWS TOP · 39 events in 11 counties and zones

During the overnight hours on August 18, a line of strong thunderstorms moved out of southeast Nebraska into northeast Kansas. These storms brought periods of strong winds of 70 to 80 mph, with some locations reporting damage to trees and structures.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
39

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TOP wrote it up.

During the overnight hours on August 18, a line of strong thunderstorms moved out of southeast Nebraska into northeast Kansas. These storms brought periods of strong winds of 70 to 80 mph, with some locations reporting damage to trees and structures.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before the first event at Aug 18, 5:27 PM CST, 3 hours 22 minutes earlier.

Area forecast discussion, Aug 18, 5:27 PM CST, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
627 PM CDT THU AUG 18 2011

...UPDATE TO AVIATION...

.DISCUSSION...

PRIMARY CONCERN IS SEVERE STORM POTENTIAL OVER THE NORTHEAST
COUNTIES THIS EVENING / TONIGHT.

CONVECTIVE COMPLEX DEVELOPING OVER NE NEBRASKA AND SE SD ATTM...AND
IS FORECAST TO DROP SOUTHEAST OVER THE NEXT SEVERAL HOURS. VERY
STRONG INSTABILITY IN PLACE OVER THE WESTERN CWA BECOMES ABOUT 2500
J/KG OVER THE FAR EAST. MORNING SOUNDING SHOWED IMPRESSIVE LAPSE
RATES IN THE 700 TO 500 MB LAYER...AND OAX MID DAY SOUNDING WOULD
INDICATE THIS HAS NOT CHANGED ALL THAT MUCH.

FORWARD PROPAGATING CORFIDI VECTORS BRING CONVECTIVE COMPLEX OUT OF
NEBRASKA INTO FAR NE KS / SW IOWA AND NW MO BETWEEN 03 AND 12Z.
TRICK WILL BE HOW FAR WEST CONVECTION CAN DEVELOP. AT THIS TIME
WHILE INSTABILITY INCREASES WESTWARD...SO DOES THE CAP. WITHOUT A
STRONG SYNOPTIC FEATURE SAVE A GOOD LOW LEVEL JET TO DRIVE THE
STORMS...THIS COMPLEX WILL HAVE SOME INFLUENCE ON ITS OWN TRACK.
OUTFLOWS FROM THE STORMS MAY BE ENOUGH TO SPARK OFF SOME CONVECTION
NORTH OF THE INTERSTATE AND MAYBE AS FAR WEST AS MANHATTAN...BUT
BETTER INGREDIENTS COME TOGETHER OVER A CORRIDOR FROM ABOUT SENECA
SOUTHEAST TOWARD TOPEKA / LAWRENCE AND AREAS NORTHEAST. WILL FOCUS
HEAVIEST RAINFALL AND STORM CHANCES THIS AREA. WITH STRONG LAPSE
RATES AND MCS DEVELOPMENT...EXPECT DAMAGING WINDS AND LARGE HAIL TO
BE PRIMARY HAZARDS. WOULD ALSO ANTICIPATE LOCALLY HEAVY
RAINFALL...AND WITH 40 KTS OF MID LEVEL SHEAR CANT RULE OUT AN
ISOLATED TORNADO.

WOULD EXPECT MORNING CLOUDS AND OUTFLOW TO HOLD HIGHS DOWN ACROSS
THE NORTHEAST INTO THE 80S WHILE FAR SOUTHWEST CLIMB INTO THE UPPER
90S FRIDAY AFTERNOON.

67

FRIDAY EVENING THROUGH SUNDAY...THE ACTIVE PATTERN CONTINUES INTO
THE FIRST HALF OF THE WEEKEND AS A PROGRESSIVE SHORTWAVE TROUGH IS
PROGGED TO DEVELOP AND TRACK EASTWARD OVER KANSAS FRIDAY EVENING
THROUGH SUNDAY MORNING. A COINCIDING SURFACE LOW FORMS OVER
SOUTHWEST KANSAS WITH A FRONTAL BOUNDARY SETTING UP NEAR THE KS/OK
BORDER. FRIDAY NIGHT APPEARS TO SEE THE BEST CHANCE FOR AN MCS
DEVELOPING ALONG THE UPSLOPE FLOW NEAR THE BOUNDARY ACROSS SOUTH
CENTRAL NE/NORTHERN KANSAS WITH THE GFS/EC/GEM SOLUTIONS BEING IN
SIMILAR AGREEMENT TO EACH OTHER. INCREASED POPS FOR THIS TIME
PERIOD ACCORDINGLY. THE UNCERTAINTY BEGINS ON SATURDAY WITH
RESIDUAL OUTFLOW BOUNDARIES FROM THE PREVIOUS MCS NOT BEING
RESOLVED IN THE MODEL SOLUTIONS. CHANCE POPS WERE INCLUDED OVER
THE CWA WITH CONVECTION TIMING AND PLACEMENT IN QUESTION. ON
SATURDAY EVENING...THE ECMWF/NAM CONTINUES TO STATION THE FRONTAL
BOUNDARY IN OKLAHOMA WITH THE OUTLIER GFS KEEPING THE BOUNDARY IN
NORTHERN KANSAS. AGREED WITH PREVIOUS THINKING SIDING WITH ECMWF
AND NAM BLEND. DECIDED TO LEAVE SLIGHT POPS TOWARDS THE EASTERN
PORTION OF THE CWA AND A DRY FORECAST FOR SUNDAY AS NO STRONG
FORCING IS EVIDENT. IN REGARDS TO TEMPS...LOWERED HIGHS SLIGHTLY
TO THE LOWER AND MID 80S ON SATURDAY WITH COOL OUTFLOW BOUNDARIES
AROUND AND SKIES BEING OVERCAST.

BOWEN

EXTENDED (MONDAY THROUGH THURSDAY)...OVERALL NORTHWEST FLOW ALOFT
PATTERN IN PLACE THROUGH THE EXTENDED PERIOD. MODEL CONSENSUS
SUGGESTS TWO WAVES MOVING THROUGH PORTIONS OF THE CENTRAL
PLAINS/MISSOURI VALLEY REGIONS MON/TUE. THE FIRST WAVE MOVES THROUGH
DURING THE DAY ON MONDAY WITH A FRONTAL BOUNDARY NEAR THE CWA.
SECOND AND STRONGER WAVE DIVES FROM THE NORTHERN PLAINS INTO THE MO
VALLEY TUESDAY INTO WEDNESDAY...AMPLIFYING AS IT MOVES
SOUTHEASTWARD. THIS WILL RESULT IN THUNDERSTORM CHANCES
MON-TUE...WITH THE HIGHER PROBABILITY OF COVERAGE DURING THE DAY ON
TUESDAY. DRIER AIR GRADUALLY ADVECTS INTO THE CWA WED/THU AS SFC
HIGH PRESSURE BUILDS INTO THE REGION. TEMPERATURES WILL BE SLIGHTLY
ABOVE NORMAL...WITH HIGHS IN THE UPPER 80S TO MIDDLE 90S.

BLAIR

&&

.AVIATION...
TIMING AND LOCATION OF THUNDERSTORMS REMAINS THE MAIN FORECAST
CHALLENGE. NOT MUCH CHANGE FROM PREVIOUS THINKING THOUGH WITH BEST
OPPORTUNITIES IN THE 4Z-9Z RANGE. WENT PREVAILING FOR A HOUR BUT
COULD SEE MORE STORMS THROUGH THE PRE-SUNRISE HOURS IF OUTFLOW
BOUNDARIES SET UP PROPERLY. MHK STILL APPEARS TO BE WEST OF THE
MAIN CONCERN...THOUGH ALL TERMINALS COULD HAVE LLWS ISSUES
DEPENDING ON DEPTH OF OUTFLOW.

65

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 18, 3:44 PM CST, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
444 PM CDT THU AUG 18 2011

KSZ008>012-020>024-026-034>040-054>056-058-059-192145-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
444 PM CDT THU AUG 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF NORTHEAST AND EAST
CENTRAL KANSAS THIS EVENING AND OVERNIGHT. A FEW OF THESE STORMS MAY BE
SEVERE...PRODUCING DAMAGING WINDS IN EXCESS OF 65 MPH AND LARGE
HAIL UP TO GOLFBALL SIZE. THE MOST LIKELY AREA TO BE AFFECTED BY
THE STRONG TO SEVERE THUNDERSTORMS WILL BE ALONG AND EAST OF A
LINE FROM MARYSVILLE TO BURLINGTON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS COULD AGAIN MOVE ACROSS PORTIONS OF THE OUTLOOK
AREA FRIDAY NIGHT THROUGH SATURDAY NIGHT. SOME OF THESE STORMS
COULD PRODUCE LOCALLY HEAVY RAINFALL.

ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE SUNDAY NIGHT
THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED THIS EVENING AND TONIGHT OVER NORTHEAST
AND EAST CENTRAL KANSAS.

The radar

The Topeka radar (KTWX), 121 km away, was scanning. The volume nearest the first event began at 02:50 UTC.

Open the radar archive at this moment

Event by event

38 thunderstorm wind, 1 hail. Local standard time, as filed.

Thunderstorm Wind, Brown

When
August 18, 8:49 PM CST to 8:50 PM CST
Where
Brown County, 2.74 mi ENE of Padonia
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.930, -95.500

Spotter estimated winds of 55-65 mph winds.

Thunderstorm Wind, Brown

When
August 18, 9:03 PM CST to 9:04 PM CST
Where
Brown County, 3.78 mi E of Robinson
Measured
57 kt (66 mph) measured gust
Reported by
Mesonet
Coordinates
39.810, -95.350

APRS mesonet site measured 66 mph wind gust.

Thunderstorm Wind, Brown

When
August 18, 9:15 PM CST to 9:16 PM CST
Where
Brown County, 0.53 mi E of Robinson
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
39.820, -95.410

Law enforcement estimates winds of 60 mph.

Thunderstorm Wind, Jackson

When
August 18, 9:45 PM CST to 9:46 PM CST
Where
Jackson County, 0.53 mi E of Holton
Measured
56 kt (64 mph) estimated gust
Reported by
Law Enforcement
Coordinates
39.470, -95.740

Tree blown down on car in Holton on highway 16.

Thunderstorm Wind, Jefferson

When
August 18, 9:55 PM CST to 9:56 PM CST
Where
Jefferson County, 0.87 mi NE of Valley Falls
Measured
61 kt (70 mph) estimated gust
Reported by
Law Enforcement
Coordinates
39.340, -95.460

Small buildings destroyed and power lines blown down in Valley Falls.

Thunderstorm Wind, Jackson

When
August 18, 9:55 PM CST to 9:56 PM CST
Where
Jackson County, 4.86 mi E of Hoyt
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.260, -95.610

Trees blown across the road with several three inch diameter tree limbs down.

Thunderstorm Wind, Shawnee

When
August 18, 10:02 PM CST to 10:03 PM CST
Where
Shawnee County, 0.69 mi N of (Top)billard Arpt to
Measured
53 kt (61 mph) measured gust
Reported by
ASOS
Coordinates
39.080, -95.620

ASOS wind gust measurement.

Thunderstorm Wind, Jefferson

When
August 18, 10:02 PM CST to 10:03 PM CST
Where
Jefferson County, 2.98 mi SW of Ozawkie
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.190, -95.490

Spotter estimated winds of 60 mph.

Thunderstorm Wind, Shawnee

When
August 18, 10:05 PM CST to 10:06 PM CST
Where
Shawnee County, 0.69 mi N of (Top)billard Arpt to
Measured
61 kt (70 mph) measured gust
Reported by
ASOS
Coordinates
39.080, -95.620

Topeka ASOS measured wind gusts of 70 mph.

Thunderstorm Wind, Shawnee

When
August 18, 10:06 PM CST to 10:07 PM CST
Where
Shawnee County, 1.07 mi W of (Top)billard Arpt to
Measured
61 kt (70 mph) estimated gust
Reported by
NWS Employee
Coordinates
39.070, -95.640

Widespread tree damage in the Oakland area in northeast Topeka. Numerous branches greater than eight inches in diameter broken off with some uprooted trees. One tree landed on the roof of a home. Roof damage was also observed. Wind gusts of 70 mph were measured at Billard Airport.

Thunderstorm Wind, Shawnee

When
August 18, 10:06 PM CST to 10:07 PM CST
Where
Shawnee County, 0.54 mi E of Silver Lake
Measured
52 kt (60 mph) estimated gust
Reported by
Broadcast Media
Coordinates
39.100, -95.860

Broadcast media reports estimated wind speeds of 60 mph in Silver Lake.

Thunderstorm Wind, Shawnee

When
August 18, 10:08 PM CST to 10:09 PM CST
Where
Shawnee County, Tecumseh
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
39.050, -95.580

Reports of roof damage to homes. Also widespread reports of trees and power lines down across the county from the emergency manager.

Thunderstorm Wind, Pottawatomie

When
August 18, 10:08 PM CST to 10:09 PM CST
Where
Pottawatomie County, 0.69 mi S of St Marys
Measured
65 kt (75 mph) estimated gust
Reported by
Law Enforcement
Coordinates
39.190, -96.070

Trees down and most of St. Marys without power.

Thunderstorm Wind, Pottawatomie

When
August 18, 10:08 PM CST to 10:09 PM CST
Where
Pottawatomie County, 0.87 mi NW of Emmett
Measured
56 kt (64 mph) estimated gust
Reported by
Law Enforcement
Coordinates
39.310, -96.060

Mobile homes lost 3/4's of its rood on Holly Cross Rd.

Thunderstorm Wind, Shawnee

When
August 18, 10:10 PM CST to 10:11 PM CST
Where
Shawnee County, 0.69 mi N of (Foe)forbes Fld Tope
Measured
53 kt (61 mph) measured gust
Reported by
ASOS
Coordinates
38.960, -95.670

Measured wind gusts of 61 mph at Topeka Forbes Field.

Thunderstorm Wind, Douglas

When
August 18, 10:13 PM CST to 10:14 PM CST
Where
Douglas County, 1.75 mi WSW of Lawrence
Measured
56 kt (64 mph) estimated gust
Reported by
Broadcast Media
Coordinates
38.960, -95.260

Power lines blown down at 7th and Iowa St. in Lawrence.

Thunderstorm Wind, Shawnee

When
August 18, 10:13 PM CST to 10:14 PM CST
Where
Shawnee County, 2.14 mi SSW of Topeka
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
39.020, -95.690

Emergency manager estimated winds of 60 mph near Washburn University in Topeka.

Thunderstorm Wind, Douglas

When
August 18, 10:14 PM CST to 10:15 PM CST
Where
Douglas County, 1.75 mi WSW of Lawrence
Measured
52 kt (60 mph) estimated gust
Reported by
NWS Employee
Coordinates
38.960, -95.260

Estimated 60 mph winds with blown transformers around Lawrence.

Thunderstorm Wind, Shawnee

When
August 18, 10:15 PM CST to 10:16 PM CST
Where
Shawnee County, 1.28 mi ESE of Topeka
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
39.040, -95.660

Public report of shed blown over.

Thunderstorm Wind, Shawnee

When
August 18, 10:15 PM CST to 10:16 PM CST
Where
Shawnee County, Tecumseh
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
39.050, -95.580

Half of roof blown off house with many trees blown down.

Thunderstorm Wind, Shawnee

When
August 18, 10:15 PM CST to 10:16 PM CST
Where
Shawnee County, 1.07 mi W of Tecumseh
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
39.050, -95.600

Many trees down along second street from Croco Rd to Tecumseh.

Thunderstorm Wind, Wabaunsee

When
August 18, 10:15 PM CST to 10:16 PM CST
Where
Wabaunsee County, 1.38 mi S of Maple Hill
Measured
61 kt (70 mph) estimated gust
Reported by
Law Enforcement
Coordinates
39.060, -96.030

Semi-trailer truck blown over on I-70.

Thunderstorm Wind, Jackson

When
August 18, 10:15 PM CST to 10:16 PM CST
Where
Jackson County, 6.82 mi WNW of Mayetta
Measured
51 kt (59 mph) measured gust
Reported by
Mesonet
Coordinates
39.380, -95.840

Measured wind gust at RAWS mesonet site.

Thunderstorm Wind, Shawnee

When
August 18, 10:18 PM CST to 10:19 PM CST
Where
Shawnee County, 0.87 mi SE of Willard
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.090, -95.940

Seven inch diameter tree limbs broken.

Thunderstorm Wind, Shawnee

When
August 18, 10:25 PM CST to 10:26 PM CST
Where
Shawnee County, 0.87 mi SE of Lake Shawnee
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
39.010, -95.570

Two large semi-trailers blown over.

Thunderstorm Wind, Shawnee

When
August 18, 10:25 PM CST to 10:26 PM CST
Where
Shawnee County, 0.69 mi N of (Foe)forbes Fld Tope
Measured
55 kt (63 mph) measured gust
Reported by
ASOS
Coordinates
38.960, -95.670

ASOS measured wind gust of 63 mph at Topeka Forbes Field.

Thunderstorm Wind, Douglas

When
August 18, 10:33 PM CST to 10:34 PM CST
Where
Douglas County, 3.3 mi WNW of Baldwin
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
38.780, -95.240

Five inch diameter trees limbs down with estimated gusts of 60-70 mph.

Thunderstorm Wind, Shawnee

When
August 18, 10:38 PM CST to 10:39 PM CST
Where
Shawnee County, 2.33 mi SSW of Menoken
Measured
65 kt (75 mph) estimated gust
Reported by
Broadcast Media
Coordinates
39.050, -95.770

Winds gust of 75 mph estimated near WIBW studios in Topeka.

Thunderstorm Wind, Pottawatomie

When
August 18, 10:39 PM CST to 10:40 PM CST
Where
Pottawatomie County, 1.27 mi WNW of Emmett
Measured
56 kt (64 mph) estimated gust
Reported by
Emergency Manager
Coordinates
39.310, -96.070

Part of roof of house blown off.

Thunderstorm Wind, Pottawatomie

When
August 18, 10:39 PM CST to 10:40 PM CST
Where
Pottawatomie County, 0.54 mi E of Wamego
Measured
56 kt (64 mph) estimated gust
Reported by
Emergency Manager
Coordinates
39.200, -96.310

Trees blown down.

Thunderstorm Wind, Shawnee

When
August 18, 10:40 PM CST to 10:41 PM CST
Where
Shawnee County, 2.33 mi SSW of Menoken
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
39.050, -95.770

Emergency manager estimates wind speed of 75 mph at menninger hill in Topeka with pea sized hail.

Hail, Douglas

When
August 18, 10:41 PM CST to 10:42 PM CST
Where
Douglas County, 2.77 mi WSW of Lawrence
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
38.960, -95.280

Thunderstorm Wind, Osage

When
August 18, 10:45 PM CST to 10:46 PM CST
Where
Osage County, 1.08 mi E of Carbondale
Measured
56 kt (64 mph) estimated gust
Reported by
NWS Employee
Coordinates
38.820, -95.610

Damage to roof with winds of 60-65 mph estimated.

Thunderstorm Wind, Shawnee

When
August 18, 10:49 PM CST to 10:50 PM CST
Where
Shawnee County, 1.07 mi E of Topeka
Measured
56 kt (64 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.050, -95.660

Three inch diameter tree limbs and street sign blown over at 10th and I-70 in Topeka.

Thunderstorm Wind, Shawnee

When
August 18, 10:50 PM CST to 10:51 PM CST
Where
Shawnee County, 2.07 mi N of Pauline
Measured
56 kt (64 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.000, -95.680

Reports of 4 inch diameter tree limbs down with half inch sized hail.

Thunderstorm Wind, Osage

When
August 18, 10:57 PM CST to 10:58 PM CST
Where
Osage County, 0.69 mi N of Burlingame
Measured
60 kt (69 mph) estimated gust
Reported by
Trained Spotter
Coordinates
38.760, -95.830

Three to four inch diameter tree limbs blown down.

Thunderstorm Wind, Franklin

When
August 18, 11:02 PM CST to 11:03 PM CST
Where
Franklin County, Ottawa
Measured
56 kt (64 mph) estimated gust
Reported by
Law Enforcement
Coordinates
38.620, -95.270

Trees and power lines reported down across the city of Ottawa.

Thunderstorm Wind, Anderson

When
August 18, 11:38 PM CST to 11:39 PM CST
Where
Anderson County, 0.54 mi W of Garnett
Measured
53 kt (61 mph) measured gust
Reported by
AWOS
Coordinates
38.280, -95.240

Garnett AWOS measured wind gust of 61 mph.

Thunderstorm Wind, Coffey

When
August 18, 11:45 PM CST to 11:46 PM CST
Where
Coffey County, 3.05 mi ENE of Burlington
Measured
57 kt (66 mph) measured gust
Reported by
Trained Spotter
Coordinates
38.220, -95.700

Measured wind gust of 66 mph at wolf creek power plant.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kansas in 2011Every state in 2011This day in weather historyWarnings in Kansas, August 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 343987, 344024, 343988, 343989, 343990, 344025, 344028, 344039, 344030, 344027, 344029, 343993, 344004, 344006, 344031, 343992, 344034, 344032, 343994, 343995, 344003, 344020, 344040, 344022, 344018, 344033, 343997, 344036, 344015, 344016, 344035, 343986, 344000, 344011, 344008, 344012, 344014, 344037, 344038.